Slept well but woke up several times with sharp pain (gas?). Should I try half -25 mg. each night?
Hope you are feeling better...
trazodone can cause stomach upset unfortunately along with cramping these are just some of the side effects... And lots of times this can be worse depending if you are taking other types of medications, make sure you take on a full stomach or milk this may help... I wish you the best...
MOST Importantly DO NOT STOP TAKING WITHOUT YOUR DOCTORS APPROVAL --- This can be VERY DANGEROUS!!!
YES! I have increased my dose to the 300mg I was subscribed. (I was only taking 150mg, but told to take 300mg) when I started taking the higher dose, I started having severe chest pain, burning sensation started on my left going up to my throat. A couple days later, my whole stomach and throat was burning, painful and couldn't eat or drink. It hurts too much. I take Prilosec 40mg, tums 4tabs in the afternoon and I take Zantac 300mg at night and still didn't help. My Gastro gave me Reglan 5mg (low dose) 3XDay. Had to stop Prilosec since it was causing me to have diarrhea. If you go on the side effects for this medicine, you'll see so much more "Reactions" that we could have. I am going to ask my Dr. to stop this. He gave it to me so I could sleep at night. I also get vivid dreams. Constipation and or diarrhea is also listed. Weight gain/ loss as well.
Sorry for the long message. But if I were you, I would go on the side effects for this drug. I've also been loosing chunks of hair, the type that clogs the drain in the shower and both hands full of hair! I'm going bald specially on top of my head. Not a real good look for a woman. Men can carry it well but for a woman, I was / still am so scared.
I wish you luck and I hope that you can find something else to replace this.. If not, I hope your stomach feels better.
Good luck and Best of health!
I just took one 25 mg. last night and my stomach muscles hurt today. No more. Anybody else?
"Common (1% to 10% of users): Abdominal disorder, constipation, diarrhea"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards, Wildcat
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2012 • 1 answer
Mytab Gas - I have a build up of gas, I am having trouble passing gas... it feels like it won't pass
Updated 24 Mar 2013 • 3 answers
Updated 20 Sep 2017 • 5 answers
Gas-X - For approximately two years, I have been experiencing a very enlarged stomach after eating;?
Updated 14 Apr 2015 • 2 answers
Updated 26 Jan 2016 • 3 answers